# SDR CALA2025110610930

- Difficulty date: November 4, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N37513
- Make and model: Boeing 737-9
- Aircraft serial: 64494
- Aircraft time: 16,322 hours, 5,399 cycles
- System (JASC): 2564 · Life Raft
- Part: Indicator
- Condition: Broken
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LIFE RAFT TAMPER INDICATOR BROKEN.   REPLACED THE LIFE RAFT TAMPER INDICATOR.
